# SDR AALA980284

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1053
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STA 1053 TO STA 1063, STR 30, SKIN BULGING (AS SEEN FROM OUTSIDE).  CUT OUT EXISTING DAMAGE ON SKIN (ALL CORROSION REMOVED).  REMOVED LIGHT CORROSION ON STRINGER, INSTALLED REPAIR DOUBLER PER SRM 53-30-3 PAGE 14.  TST:  51,688.24 HOURS.  CYCLES:  31,372.  (X)
